Show simple item record

dc.creatorDiaz-Garcia J.A.spa
dc.creatorCaro-Lopera F.J.spa
dc.date.accessioned2015-10-09T13:17:53Z
dc.date.available2015-10-09T13:17:53Z
dc.date.created2015
dc.identifier.issn0038271X
dc.identifier.urihttp://hdl.handle.net/11407/1372
dc.description.abstractAn extension of the well known matrix Kummer relation of Herz (1955) is proposed in this paper by assuming a general model which admits a Taylor expansion. Under certain conditions of the involved parameters, the addressed generalisation can be used for deriving efficiently computable matrix variate densities based on non Gaussian models, avoiding some open problems of the literature in the context of shape theory and other related fields. © Publishereng
dc.language.isoeng
dc.publisherSouth African Statistical Associationspa
dc.relation.isversionofhttp://reference.sabinet.co.za/sa_epublication_article/sasj_v49_n1_a5spa
dc.sourceScopusspa
dc.typeArticleeng
dc.rights.accessrightsinfo:eu-repo/semantics/restrictedAccess
dc.rights.accessrightsinfo:eu-repo/semantics/restrictedAccess
dc.contributor.affiliationDepartment of Statistics and Computation, Universidad Autonoma Agraria Antonio Narro, Buenavista, Saltillo, Coahuila, Mexicospa
dc.contributor.affiliationDepartment of Basic Sciences, Universidad de Medellín, Carrera 87 No.30-65, of. 5-103, Medellín, Colombiaspa
dc.subject.keywordHypergeometric functioneng
dc.subject.keywordMatrix Kummer relationseng
dc.subject.keywordZonal polynomials.eng
dc.relation.ispartofenSouth African Statistical Journal, marzo de 2015, volume 49, issue 1, pp 77-86eng
dc.title.englishMatrix generalised Kummer relationeng
dc.type.driverinfo:eu-repo/semantics/article


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record